MathSciNet Relay Station
MathSciNet bibliographic data
MR1362125 17B70 (17B66 17B81 58F05 81T30 81T70)
Kosmann-Schwarzbach, Y. Exact Gerstenhaber algebras and Lie bialgebroids. Geometric and algebraic structures in differential equations. Acta Appl. Math. 41 (1995), no. 1-3, 153–165.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement